# SDR AALA202405070752

- Difficulty date: May 1, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 33,869 hours, 6,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOPERATIVE EMERGENCY LIGHTS ON SEAT ROWS 11,12, AND 13 LEFT-HAND SIDE AT PASSENGER CABIN. ACCOMPLISHED WIRING MODIFICATION FOR EMERGENCY LIGHTING PER ENGINEERING AUTHORIZATION NUMBER 354020 AND PERFORMED CHECK OF THE CABIN LIGHT AND SIGNS PER AMM 33-51-00-710-004-A.
